# SDR DALA2017011200268

- Difficulty date: January 12, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 73,563 hours, 32,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EPSU HAS 2 FAULTS, REPLACED AFT LEFT SLIDE PACK
